Properties of Intuitionistic Multi-Anti Fuzzy Normal Ring

R Muthuraj, S Yamuna


In this paper, we discuss the properties of an intuitionistic multi-anti fuzzy normal ring of a ring is defined and discussed its properties. some results based on cartesian product, homomorphism and anti homomorphism of an intuitionistic multi-anti fuzzy normal ring of a ring are also discussed


R - Intuitionistic multi-anti fuzzy ring, H - Intuitionistic multi-anti fuzzy normal subring, R1, R2- rings.

Full Text:



Attanassov, Intuitionistic Fuzzy Sets, Fuzzy Sets and Systems, 20,87-89,1986.

Azan. F. A, A. A. Mamun, and F. Nasrin, Anti fuzzy ideals of a ring, Annals of Fuzzy Mathematics and Informatics, Volume 5, No.2, pp 349 – 390, March 2013.

Biswas. R., fuzzy subgroups and Anti – fuzzy subgroups, Fuzzy sets and Systems, 5, 121 – 124, 1990.

Bingxue. Y, Fuzzy semi-ideal and generalized fuzzy quotient ring, Iranian Journal of Fuzzy Systems, Vol. 5, pp 87 – 92, 2008.

Gouguen J.A., L-fuzzy sets, Journal of Mathematics Analysis and Applications, 18, 145 – 174, 1967.

Kumbhojkar. H.V. and Bapat. M. S, Correspondence theorem for fuzzy ideals, Fuzzy Sets and system, 41, 213-219, 1991.

Malik. D. S and John N. Moderson, Fuzzy Prime Ideals of Ring, Fuzzy Sets and System 37, 93-98, 1990.

Moderson L.N and D.S. Malik, Fuzzy Commutative Algebra, World Scientific, Singapore, 1998.

Muthuraj. R and Malarselvi. C, Multi-Fuzzy Prime Ideal of a Ring, Discovery, Volume 21, No.65, July 1,2014.

Muthuraj. R and Malarselvi. C, Multi-anti Fuzzy Ideal of a Ring, Proceedings of The National conference on Mathematical Modelling,114-120, 2014.ISBN 9380744-7.

Rosenfeld, A, Fuzzy groups, Journal of Mathematical Analysis and applications,3,512- 517,1971.

Sabu Sebastian and T. V. Ramakrishnan, Multi-fuzzy Sets, International

Mathematical Forum, 5, no. 50, 2471 – 2476, 2010.

Sabu Sebastian and T. V. Ramakrishnan, Multi-Fuzzy Topology, International Journal of Applied Mathematics Volume 24, No.1, 117-129,2011.

Samit Kumar Majumder and Suit Kumar Sardar, On Cartesian product of fuzzy Prime and fuzzy semiprime ideals of semigroups, Journal of Mathematics and Applications, No 32, pp 63 – 66 (2010).

Muthuraj. R and Balamurugan. S, Multi-fuzzy group and its level subgroups, Gen. Math. Notes, vol. 17, No. 1, July 2013, pp 74 – 81.

Souriar Sebastian, Mercy K. Jacob and V.M Mary and Divya Mary Daise, On Fuzzy Ideals and Rings, J. Comp. & Math. SciVol.3(1), 115-120, 2012

Muthuraj, R and Balamurugan. S, A Study on intuitionistic Multi- Anti Fuzzy Subgroups, Applied Mathematics and Science: Vol. 1. No.2, August 2014.

B. Anitha, properties of intuitionistic anti fuzzy normal subrings, Malaya Journal of Matematik, Vol.7, No. 2, 304-308,2019.

Zadeh. L. A, Fuzzy sets, Information and Control 8, 338-353,1965.



  • There are currently no refbacks.

Copyright (c) 2022 R Muthuraj, S Yamuna

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.